On the equations of the moving curve ideal of a rational algebraic plane curve - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Journal of Algebra Year : 2009

On the equations of the moving curve ideal of a rational algebraic plane curve

Laurent Busé

Abstract

Given a parametrization of a rational plane algebraic curve C, some explicit adjoint pencils on C are described in terms of determinants. Moreover, some generators of the Rees algebra associated to this parametrization are presented. The main ingredient developed in this paper is a detailed study of the elimination ideal of two homogeneous polynomials in two homogeneous variables that form a regular sequence.
Fichier principal
Vignette du fichier
tfmbb.pdf (326.29 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

inria-00198350 , version 1 (17-12-2007)
inria-00198350 , version 2 (10-02-2009)

Identifiers

Cite

Laurent Busé. On the equations of the moving curve ideal of a rational algebraic plane curve. Journal of Algebra, 2009, 321 (8), pp.2317-2344. ⟨10.1016/j.jalgebra.2009.01.030⟩. ⟨inria-00198350v2⟩
203 View
242 Download

Altmetric

Share

Gmail Facebook X LinkedIn More